# SDR DHL9780249C

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INTERIOR CABIN, SUBFLOOR BRACKET HAS CORROSION STA 20.  REMOVED DAMAGED BRACKET AND FABRICATED NEW BRACKET PER SRM 51-2-0.
